Turkish Journal of Mathematics
Abstract
A class of double sums with binomial coefficients are evaluated by combining finite differences with partial fraction decompositions.
DOI
10.3906/mat-1701-69
Keywords
Binomial coefficient, finite difference, partial fraction decomposition, telescoping method
First Page
307
Last Page
311
Recommended Citation
CHU, WENCHANG
(2018)
"Reduction formula of a double binomial sum,"
Turkish Journal of Mathematics: Vol. 42:
No.
1, Article 25.
https://doi.org/10.3906/mat-1701-69
Available at:
https://journals.tubitak.gov.tr/math/vol42/iss1/25